JournalsrmiVol. 36, No. 5pp. 1279–1288

On differential polynomial rings over nil algebras

  • Mikhail Chebotar

    Kent State University, USA
  • Wen-Fong Ke

    National Cheng Kung University, Tainan, Taiwan
On differential polynomial rings over nil algebras cover

A subscription is required to access this article.

Abstract

Let RR be a nil algebra over a field of characteristic 0, and let δ\delta be a derivation of RR. Then the differential polynomial ring R[X,δ]R[X, \delta] cannot be mapped onto a unital simple ring homomorphically.

Cite this article

Mikhail Chebotar, Wen-Fong Ke, On differential polynomial rings over nil algebras. Rev. Mat. Iberoam. 36 (2020), no. 5, pp. 1279–1288

DOI 10.4171/RMI/1165